Mohammad Mursaleen, Ahmed Ahmed Hussin Ali Al-Abied, Faisal Khan, Mohammed Abdullah Salman

DOI Number
First page
Last page


In the present paper, we introduce the generalized form of (p; q)-analogue of the Szász-Beta operators with Stancu type parameters. We derived the local approximation properties of these operators and obtained the convergence rate and weighted approximation.


Szász-Beta operators; Stancu type parameters; weighted approximation.


(p, q)-Beta function; (p, q)-Szasz-Beta operators, Direct estimates, Modulus of continuity.

Full Text:



T. Acar, (p,q)-generalization of Szász-Mirakyan operators, Math. Methods Appl. Sci.

(10) (2016) 2685–2695.

T Acar, M. Mursaleen, S.A. Mohiuddine, Stancu type (p,q)-Sz´ asz-Mirakyan-Baskakov

operators, Commun. Fac. Sci. Univ. Ank. Series A1, 67(1) (2018) 116–128.

T. Acar, S.A. Mohiuddine, M. Mursaleen, Approximation by (p,q)-Baskakov-Durrmeyer-Stancu operators, Comp. Anal. Op. Theory, 12(6) (2018) 1453–1468.

A. Aral, V. Gupta, (p,q)-Variant of Szász-Beta operators, Rev. R. Acad. Cienc. Exactas F´ıs. Nat. Ser. A Math., 111(3) (2017) 719–733.

Q.B. Cai, G. Zhou, On (p,q)-analogue of Kantorovich type Bernstein–Stancu–Schurer operators, Appl. Math. Comput., 276 (2016) 12—20.

R. A. Devore, G. G. Lorentz, Constructive Approximation, Springer, Berlin, 1993.

A.D. Gadjiev, On P. P. Korovkin type theorems, Mat. Zametki, 20 (1976) 781–786;

Transl. in Math. Notes, (5-6) (1978) 995–998.

V. Gupta, A. Aral, Convergence of the q-analogue of Szász-Beta operators, Appl.Math. Comput. 216(2) (2010) 374–380.

V. Gupta, M.A. Noor, Convergence of derivatives for certain mixed Szász-Beta operators, J.Math. Anal. Appl. 321(1) (2006) 1–9.

B. Lenze, On Lipschitz-type maximal functions and their smoothness spaces, Nederl. Akad. Wetensch. Indag. Math. 50(1) (1988) 53–63.

A. Lupa¸ s, A q-analogue of the Bernstein operator, University of Cluj-Napoca, Seminar on Numerical and Statistical Calculus, 9 (1987) 85–92.

M. Mursaleen, A. Al-Abied, M. Nasiruzzaman, Modified (p,q)-Bernstein-Schurer operators and their approximation properties, Cogent Mathematics. 2016 Dec 31;3(1):1236534.

M. Mursaleen, K. J. Ansari, Asif Khan, On (p,q)-analogue of Bernstein operators,

Appl. Math. Comput., 266 (2015) 874-882 [Erratum: Appl. Math. Comput., 278 (2016) 70–71].

M. Mursaleen, A.A.H. Al-Abied, A. Alotaibi, On (p,q)-Sz´ asz-Mirakyan operators and

their approximation properties, Jour. Ineq. Appl. 2017 (2017): 196.

M. Mursaleen, K.J. Ansari, Asif Khan, Some approximation results by (p,q)-analogue

of Bernstein-Stancu operators, Appl. Math. Comput., 264 (2015) 392–402 [Corrigendum: Appl. Math. Comput, 269 (2015) 744–746].

M. Mursaleen, Faisal Khan, Asif Khan, Approximation by (p,q) -Lorentz polynomials

on a compact disk, Complex Anal. Oper. Theory, 10(8) (2016) 1725–1740.

M. Mursaleen, Nasiruzzaman, A.A.H. Al-Abied, Dunkl generalization of q-parametric Szász-Mirakjan operators, Internat. Jour. Anal. Appl., 13(2) (2017) 206–215.

M. Mursaleen, A. Naaz, A. Khan, Improved approximation and error estimations by King type (p,q)-Sz´ asz-Mirakjan-Kantorovich operators, Appl. Math. Comput., 348 (2019) 175-185.

M. Mursaleen, S. Rahman, A.H. Alkhaldi, Convergence of iterates of q-Bernstein and

(p,q)-Bernstein operators and the Kelisky-Rivlin type theorem, Filomat, 32(12) (2018), 4351–4364.

G. M. Phillips, Bernstein polynomials based on the q-integers, The Heritage of P. L. Chebyshev, Ann. Numer. Math., 4 (1997) 511–518.

DOI: https://doi.org/10.22190/FUMI2004127M


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)